# SDR DLL15971133

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Engine: Rroyce RB21122*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Oil Soaked
- Location: Nr 2 Engine
- Part time: 74,377 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENG SHUT DOWN DUE TO FIRE WARNING.  FOUND B LOOP AT FWD GEAR BOX OIL SOAKED.  REPLACED A/B LOOPS CLEANED CONNECTORS AND REPLACED NR 2 ENG FDCU.  SYS CK GOOD.
